MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Lakartidningen · 1998

[Alendronate-induced severe esophagitis. A rare and severe reversible side-effect illustrated by three case reports].

Tóth E, Fork F T, Lindelöw K, Lindström E, Verbaan H, Veress B

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

The bisphosphonate, alendronate sodium (e.g. Fosamax), a bone resorption inhibitor used to treat osteoporosis, has occasionally been reported to cause severe oesophagitis. The characteristic endoscopy findings include oesophageal ulceration with discoloured exudate, a narrowed lumen and denuded, haemorrhagic mucosa. The oesophagitis heals on discontinuation of alendronate medication, and the institution of gastric acid suppression treatment. The article consists in discussion of such adverse reactions, illustrated by three case reports. As many of the patients selected for alendronate treatment are elderly and handicapped, to minimise the risk of serious side-effects it is important not only to give detailed instructions regarding medication, but also to ensure that they are properly understood. As a history of swallowing problems was a feature of all three cases reported, caution is recommended before treating such patients with alendronate sodium.

Для цитирования: Tóth E, Fork F T, Lindelöw K, Lindström E, Verbaan H, Veress B. [Alendronate-induced severe esophagitis. A rare and severe reversible side-effect illustrated by three case reports].. Lakartidningen. 1998.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.